Über die Werteverteilung in Winkelräumen.

Klaus Habetha

Mathematische Zeitschrift (1961)

  • Volume: 77, page 453-468
  • ISSN: 0025-5874; 1432-1823

How to cite


Habetha, Klaus. "Über die Werteverteilung in Winkelräumen.." Mathematische Zeitschrift 77 (1961): 453-468. <http://eudml.org/doc/170001>.

author = {Habetha, Klaus},
journal = {Mathematische Zeitschrift},
keywords = {complex functions},
pages = {453-468},
title = {Über die Werteverteilung in Winkelräumen.},
url = {http://eudml.org/doc/170001},
volume = {77},
year = {1961},

AU - Habetha, Klaus
TI - Über die Werteverteilung in Winkelräumen.
JO - Mathematische Zeitschrift
PY - 1961
VL - 77
SP - 453
EP - 468
KW - complex functions
UR - http://eudml.org/doc/170001
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.